MathSciNet Relay Station
MathSciNet bibliographic data
MR1870727 39A11 (37E99 37N25 92D25)
Cushing, J. M.; Henson, Shandelle M. Global dynamics of some periodically forced, monotone difference equations. On the occasion of the 60th birthday of Calvin Ahlbrandt. J. Differ. Equations Appl. 7 (2001), no. 6, 859–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement